教師資料查詢 | 類別: 期刊論文 | 教師: 王正一 WANG CHENG-YI (瀏覽個人網頁)

標題:An improved multiattribute decision making method based on new score function of interval-valued intuitionistic fuzzy values and linear programming methodology
學年106
學期1
出版(發表)日期2017/10/01
作品名稱An improved multiattribute decision making method based on new score function of interval-valued intuitionistic fuzzy values and linear programming methodology
作品名稱(其他語言)
著者王正一; Wang, Cheng-yi; 陳錫明; Chen, Shyi-ming
單位
出版者
著錄名稱、卷期、頁數Information Sciences, vol 411, , Pages 176-184
摘要In this paper, we propose an improved multiple attribute decision making (MADM) method based on the proposed new score function SWC of interval-valued intuitionistic fuzzy values (IVIFVs) and the linear programming (LP) methodology to overcome the drawback of Chen and Huang's method (2017) for MADM interval-valued intuitionistic fuzzy (IVIF) environments, where Chen and Huang's method has the drawback that it cannot distinguish the preference order of alternatives in some situations.
關鍵字Interval-valued intuitionistic fuzzy sets; Interval-valued intuitionistic fuzzy values; Linear programming methodology; Multiple attribute decision making; Score function
語言英文
ISSN
期刊性質國外
收錄於SCI;EI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!